MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186731745
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional device product code: mni, kwp, kwq, and mnh.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, during a revision procedure (plif at l5) for treating degenerative disease, an msd legacy screw (55 mm x 45 mm) was deployed firmly in the lesion.The screw in question (7.0 mm x 45 mm) was selected and inserted as a replacement with the help of ct.However, the screw was not able to be deployed at all in the lesion.The procedure was completed with another screw (8.0 mm x 45 mm) which resulted in less than 30-minute surgical delay.This report involves one (1) viper system cortical fix polyaxial screw 5.5 7 x 45mm.This is report 1 of 1 for (b)(6).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a manufacturing record evaluation was performed for the finished device: product code: 186731745.Lot number: 341354.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 13.04.2022.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key15311024
Report Number1526439-2022-01483
Device Sequence Number14102106
Product Code NKB
UDI-Device Identifier10705034352015
UDI-Public10705034352015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731745
Device Catalogue Number186731745
Device Lot Number341354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown